$20.10
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

The drug Aster has a mild analgesic and antipyretic effect. Indications for use are headache, including migraine, toothache, neuralgia, rheumatic pain, periodic pain in women; to relieve symptoms of the common cold and flu, sore throat.

Structure

Active ingredients: paracetamol, caffeine;

1 tablet contains - 500 mg of paracetamol and - 65 mg of caffeine;

Excipients: corn starch, povidone, croscarmellose sodium, microcrystalline cellulose, colloidal silicon dioxide, magnesium stearate.

Contraindications

  • hypersensitivity to paracetamol, caffeine or to any other component of the drug;
  • severe violations of the liver and / or kidneys;
  • acute hepatitis, viral hepatitis;
  • congenital hyperbilirubinemia;
  • glucose-6-phosphate dehydrogenase deficiency;
  • alcoholism;
  • blood diseases;
  • severe anemia, severe hemolytic anemia;
  • leukopenia, thrombosis, thrombophlebitis;
  • states of increased excitement, sleep disturbance;
  • marked increase in blood pressure;
  • organic diseases of the cardiovascular system;
  • glaucoma; epilepsy, hyperthyroidism, decompensated heart failure;
  • cardiac conduction disturbances, severe atherosclerosis;
  • severe hypertension, tendency to spasm of blood vessels;
  • acute myocardial infarction, paroxysmal tachycardia, coronary heart disease;
  • asthma, rhinitis, urticaria, or severe allergic reactions that occur after taking aspirin or other painkillers;
  • acute pancreatitis, prostatic hypertrophy;
  • severe forms of diabetes;
  • active peptic ulcer or a history of ulcer recurrence;
  • patient age 60 years;
  • contraindicated during pregnancy or lactation;
  • do not use together with MAO inhibitors (MAO) and within 2 weeks after the withdrawal of MAO inhibitors;
  • contraindicated in patients taking tricyclic antidepressants or beta blockers.

Mode of application

The drug is intended for oral use.

Adults and children over 12 years of age 1-2 tablets 4 times a day. Do not take more than 8 tablets (4000 mg / 520 mg, paracetamol / caffeine) within 24 hours.

Do not exceed recommended dose.

The lowest dose necessary to obtain a therapeutic effect should be used.

The interval between doses should be at least 4 hours.

Do not take with other medicines containing paracetamol.

Application features

Pregnant women

Contraindicated.

Children

The drug is used in children aged 12 years.

Drivers

If dizziness is observed during treatment, one should refrain from driving vehicles and other mechanisms.

Overdose

An overdose of paracetamol can cause liver failure, which can lead to a liver transplant or death. Liver damage is possible in adults, took 10 g or more of paracetamol, and in children, took more than 150 mg / kg of body weight. In patients with risk factors (long-term treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. Johns wort or other drugs that induce liver enzymes, regular consumption of excessive amounts of ethanol; glutathione cachexia (digestive disorders, cystic fibrosis, HIV infection, hunger, ) the use of 5 g or more of paracetamol can lead to liver damage.

Side effects

Concomitant use of the drug in recommended doses with caffeine-containing products may increase the side effects caused by caffeine, such as dizziness, increased irritability, insomnia, anxiety, anxiety, irritability, headache, gastrointestinal disturbances, and heart palpitations.

Interaction

With the simultaneous use of paracetamol with hepatotoxic drugs, the probability of cumulation and overdose of paracetamol increases, and the toxic effect of drugs on the liver increases. The simultaneous use of high doses of paracetamol with isoniazid increases the risk of developing hepatotoxic syndrome.

The simultaneous use of clozapine and caffeine may increase the risk of toxic effects of clozapine. Ciprofloxacin and norfloxacin reduce caffeine metabolism in the liver.

Do not use simultaneously with alcohol.

Storage conditions

For the drug does not require special storage conditions.

Keep out of the reach of children.

Shelf life is 5 years.

Tags: Aster